# SDR MALA964851

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION IN DTW, THE CREW NOTED TWO FLOOR TRACK LIGHTS INOPERATIVE.  MAINTENANCE PERSONNEL DEFERRED THE SYSTEM UNDER MEL 33-13 (C).  (X)
